MAUDE Adverse Event Report: ZIMMER BIOMET, INC. +3MM THICKNESS 36MM DIAMETER BEARING; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. +3MM THICKNESS 36MM DIAMETER BEARING; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110031419
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).D10 narrative: item: 110031399.Lot: 64352554.Item name: mini standard thickness + 0mm taper offset 40mm diameter humeral tray.The product will not be evaluated by zimmer biomet as it remains implanted in the patient.Once the investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported from a clinical study that a patient had a right reverse total shoulder arthroplasty performed.The patient did very well throughout the study until reporting severe pain and instability with activities at the 5 year follow up.No treatment or intervention has been reported.Due diligence is in progress.No additional information is available at this time.
 
Event or Problem Description
It was reported from a clinical study that a patient had a right reverse total shoulder arthroplasty performed.The patient did very well throughout the study until reporting severe pain and instability with activities at the 5 year follow up.There was no specific issues found with the implant nor did the patient have any trauma.There is no planned revision surgery.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, e1, e2, e3, g1, g3, g6, h2, h11.The product will not be evaluated by zimmer biomet as it remains implanted in the patient.Once the investigation has been completed, a follow up/final report will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Crf was provided and reviewed by a health care professional.Review of the available records identified the following: 3 years, x-rays normal , no instability, pain 0/10, ases 81.7, slight pain, moderate problems with usual activity and walking ; 5 years post op: x-rays normal, instability 9/10, pain 8.5/10, ases 30.8, moderate pain and problems walking, slight problems washing/dressing and doing usual activities.Radiographs were indicating to be returning.However, x-ray review is not necessary in this complaint.We have results given to us in the crf from 6 weeks to 5 years postop of image results being ¿normal.¿ obtaining images would not enhance the investigation.A definitive root cause cannot be determined.The reported event is unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
+3MM THICKNESS 36MM DIAMETER BEARING
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21731758
Report Number0001822565-2025-00842
Device Sequence Number4046389
Product Code PHX
UDI-Device Identifier00887868231506
UDI-Public(01)00887868231506(17)240331(10)64291273
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number110031419
Device Lot Number64291273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/02/2025
08/28/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date04/23/2025
08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight58 KG
Patient RaceWhite